MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343415
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
On (b)(6) 2019, this patient underwent a frozen elephant trunk procedure to treat an ascending thoracic aortic aneurysm that extended into the descending thoracic aorta.After the frozen elephant trunk portion of the procedure, a conformable gore® tag® thoracic endoprosthesis was implanted in the descending thoracic aorta.On (b)(6) 2019, the cardiovascular surgeon noticed a slight "bird beak" at the distal end of the conformable gore® tag® thoracic endoprosthesis during follow up imaging.The surgeon did not know why the "bird beak" was present.As the surgeon was concerned about future issues that could be caused by the "bird beak", he decided to extend the conformable gore® tag® thoracic endoprosthesis with another conformable gore® tag® thoracic endoprosthesis (tgu343410).The "bird beak" was resolved.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9437518
Report Number2017233-2019-01222
Device Sequence Number3542322
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Catalogue NumberTGU343415
Device Lot Number20990194
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR